UNIGE document Scientific Article
previous document  unige:12759  next document
add to browser collection
Title

On large Picard groups and the Hasse principle for curves and K3 surfaces

Authors
Published in Acta Arithmetica. 1996, vol. 76, no. 2, p. 165-189
Stable URL https://archive-ouverte.unige.ch/unige:12759
Full text
Article (Published version) (294 Kb) - public document Free access
Structures

122 hits

164 downloads

Update

Deposited on : 2010-12-02

Export document
Format :
Citation style :